Persistent extrapyramidal syndrome with dystonia and rigidity caused by combined metoclopramide and prochlorperazine therapy.
Аннотация
We have reported the case of a 58-year-old woman with cerebral palsy who experienced a persistent, generalized syndrome of dystonia and rigidity (tardive dystonia-parkinsonism) while being treated for vomiting with metoclopramide in combination with prochlorperazine. This syndrome was more severe than is typically seen in drug-induced extrapyramidal syndromes and may have contributed to her death. The extreme severity of this disorder was probably related to the use of a combination of dopamine antagonists in a patient who had premorbid cerebral dysfunction. Although dopamine antagonists should always be used with caution in individuals with cerebral dysfunction, this particular combination of antiemetics should probably be avoided in such patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.